# SDR AT9900652

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Corroded
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND  EXFOLIATED CORROSION ON 5TH STEP FROM THE TOP OF THE AFT AIR STAIRS AT THE RIGHT HAND SUPPORT ANGLE.  REMOVED AND REPLACED SUPPORT ANGEL IAW DC9 SRM 51-30-2.
